MathSciNet Relay Station
MathSciNet bibliographic data
MR2457101 33C10 (34C10)
Lorch, Lee; Muldoon, Martin E. Monotonic sequences related to zeros of Bessel functions. Numer. Algorithms 49 (2008), no. 1-4, 221–233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement